# SDR UALA2012080704232

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 86,751 hours, 9,800 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1200 RT FWD TENSION TIE TWO HOLES CRACKED.    REMOVED DAMAGE, INSTALLED SPLICE AND REINFORCING CHANNEL REF SRM 53-40-30 RPR 1.  THIS A CATEGORY "B"  MAJOR REPAIR.
